# SDR 2007UALA01753

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR, FWD FRAME CRACKED AT LWR END AT FASTENER HOLE.  [06-26-07]  MAJOR REPAIR: REPAIRED BY STOP DRILLING. REFERENCE SRM 52-10-02 PG 107 NOTE A.
